MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; ABSORBABLE MESH
Model Number 100027-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, galaflex lite scaffold removed from right breast after the patient presented with an infection in the left breast.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Review of manufacturing records confirms product was manufactured to specification.This mdr represents galaflex lite (device #2) implanted on right breast.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.
 
Event or Problem Description
As reported, the patient underwent bilateral implant exchange and mastopexy procedure with the implant of two galaflex lite meshes in left and right breasts on (b)(6) 2023.It was reported that the patient was diagnosed with staphylococcus infection in the left breast and underwent revision surgery by removing the galaflex lite meshes from both the left and right breasts on (b)(6) 2023.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, galaflex lite scaffold removed from right breast after the patient presented with an infection in the left breast.Based on the information provided, no conclusions can be made as to the degree to which the device may have caused or contributed to the patient¿s clinical course.Review of manufacturing records confirms product was manufactured to specification.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to correct the medical device expiration date.This supplemental mdr represents galaflex lite (device #2) implanted on left breast.An additional supplemental mdr was submitted to represents galaflex lite (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.

Brand Name
GALAFLEX LITE
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19021454
Report Number1213643-2024-00118
Device Sequence Number12757785
Product Code OOD
UDI-Device Identifier00810054980827
UDI-Public(01)00810054980827
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number100027-10
Device Catalogue NumberGFLT2530
Device Lot NumberLXHU0015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale